New York Journal of Mathematics
Volume 3A (1997-1998) 135-148


Doğan Çömez

Convergence of Moving Averages of Multiparameter Superadditive Processes

Published: July 29, 1998
Keywords: superadditive processes, admissible processes, moving averages, almost everywhere convergence, convergence in the mean
Subject: Primary 47A35, Secondary 28D99

It is shown that moving averages sequences are good in the mean for multiparameter strongly superadditive processes in L1, and good in the p-mean for multiparameter admissible superadditive processes in Lp, 1≦ p<∞. Also, using a decomposition theorem in Lp-spaces, a.e. convergence of the moving averages of multiparameter superadditive processes with respect to positive Lp-contractions, 1<p<∞, is obtained.


This work was supported in part by ND-EPSCoR through NSF OSR-9452892.

Author information

Department of Mathematics, North Dakota State University, Fargo, ND 58105-5075, USA